# SDR 08FDEA01847

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC274624
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP; INBD UPPER AFT SKIN IS CORRODED.  REMOVED AND REPLACED THE SKIN IAW DC/MD-10 SRM 51-35-01; VOL II.  FABRICATED NEW PANEL IAW DAC DWG NR ARC 2746,  REV Z.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-08.  PART MARKED P/N FX-ARC 2746-24 IAW FEDEX GMM 7-0-1001.
